Hiroshima Mathematical Journal

On Hardy spaces of local and nonlocal operators

Krzysztof Bogdan, Bartłomiej Dyda, and Tomasz Luks

Full-text: Open access

Abstract

We characterize (conditional) Hardy spaces of the Laplacian and the fractional Laplacian by using Hardy-Stein type identities.

Article information

Source
Hiroshima Math. J., Volume 44, Number 2 (2014), 193-215.

Dates
First available in Project Euclid: 25 August 2014

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1408972907

Digital Object Identifier
doi:10.32917/hmj/1408972907

Mathematical Reviews number (MathSciNet)
MR3251822

Zentralblatt MATH identifier
1312.42026

Citation

Bogdan, Krzysztof; Dyda, Bartłomiej; Luks, Tomasz. On Hardy spaces of local and nonlocal operators. Hiroshima Math. J. 44 (2014), no. 2, 193--215. doi:10.32917/hmj/1408972907. https://projecteuclid.org/euclid.hmj/1408972907


Export citation